Skip to main content
padlock icon - secure page this page is secure

Publisher: Elsevier

Volume 158, Number 17, 2011

Editorial Board
pp. ii-ii(1)

Favourites:
ADD

Foreword
pp. 2261-2263(3)
Authors: Clementino, M. M.; Picado, J.; Tholen, W.

Favourites:
ADD

Rings of real functions in pointfree topology
pp. 2264-2278(15)
Authors: Gutiérrez García, J.; Picado, J.

Favourites:
ADD

Extending compact topologies to compact Hausdorff topologies in ZF
pp. 2279-2286(8)
Authors: Herrlich, H.; Keremedis, K.

Favourites:
ADD

More about complements of quasi-uniformities
pp. 2287-2293(7)
Authors: de Jager, E. P.; Künzi, H. P.

Favourites:
ADD

Quotients and colimits of κ-quantales
pp. 2294-2306(13)
Authors: Ball, R. N.; Pultr, A.

Favourites:
ADD

Concerning some variants of C-embedding in pointfree topology
pp. 2307-2321(15)
Authors: Dube, T.; Matlabyane, M.

Favourites:
ADD

The reals as full and balanced biframe
pp. 2322-2331(10)
Authors: Frith, J.; Schauerte, A.

Favourites:
ADD

Interior operators in a category: Idempotency and heredity
pp. 2332-2339(8)
Author: Castellini, G.

Favourites:
ADD

pm-Rings and the Prime Ideal Theorem
pp. 2340-2342(3)
Author: Banaschewski, B.

Favourites:
ADD

Intrinsic approach spaces on domains
pp. 2343-2355(13)
Authors: Colebunders, E.; De Wachter, S.; Lowen, B.

Favourites:
ADD

Categorical neighborhood operators
pp. 2356-2365(10)
Authors: Holgate, D.; Šlapal, J.

Favourites:
ADD

Descent and effective descent morphisms in Formula Not Shown
pp. 2366-2370(5)
Authors: Cagliari, F.; Mantovani, S.

Favourites:
ADD

A duality of generalized metric spaces
pp. 2371-2381(11)
Authors: Antoniuk, S.; Waszkiewicz, P.

Favourites:
ADD

Concrete functors determined by their restrictions to the Formula Not Shown objects
pp. 2382-2390(9)
Authors: Brümmer, G. C.; Künzi, H. P.; Sioen, M.

Favourites:
ADD

Functorial topologies and finite-index subgroups of abelian groups
pp. 2391-2407(17)
Authors: Dikranjan, D.; Giordano Bruno, A.

Favourites:
ADD

Order-preserving reflectors and injectivity
pp. 2408-2422(15)
Authors: Carvalho, M.; Sousa, L.

Favourites:
ADD

On the completion monad via the Yoneda embedding in quasi-uniform spaces
pp. 2423-2430(8)
Authors: Clementino, M. M.; Hofmann, D.

Favourites:
ADD

A note on effective descent morphisms of topological spaces and relational algebras
pp. 2431-2436(6)
Authors: Clementino, M. M.; Janelidze, G.

Favourites:
ADD

Closure operators and their middle-interchange law
pp. 2437-2441(5)
Author: Tholen, W.

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more